TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.10, no.2, pp.346-352, 2020 (ESCI)
Article / Article
TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS
Emerging Sources Citation Index (ESCI), Scopus, TR DİZİN (ULAKBİM)
Hill's equation, symmetric double well potential, periodic and semi-periodic eigenvalues, instability intervals
Karadeniz Technical University Affiliated:
In this paper, some estimates are derived explicitly for periodic and semi-periodic eigenvalues of Hill's equation with symmetric double well potentials. Also, lengths of the instability intervals are obtained and bounds for the gaps of Dirichlet and Neumann eigenvalues are given by using an auxiliary eigenvalue problem.